Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 30, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 10, 2017, 4:20 AM CDT. It took effect at Apr 10, 2017, 5:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2017, 4:20 AM CDT (09:20 UTC)
- In effect from
- Apr 10, 2017, 5:00 AM CDT
- Expired
- Apr 11, 2017, 4:00 AM CDT
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
052 WHUS73 KGRB 100920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT MON APR 10 2017 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT... .SOUTH WINDS HAVE DECREASED AND TURNED NORTHERLY ON LAKE MICHIGAN...SO HIGH WAVES WILL GRADUALLY SUBSIDE THIS MORNING. HOWEVER...NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. THIS WILL CONTINUE THE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MOST OF TONIGHT. LMZ541>543-101730- /O.CAN.KGRB.SC.Y.0029.000000T0000Z-170410T1700Z/ /O.NEW.KGRB.SC.Y.0030.170410T1000Z-170411T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 420 AM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-101730- /O.NEW.KGRB.SC.Y.0030.170410T1800Z-170411T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 420 AM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT TUESDAY. * WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
4 follow-up statements
785 WHUS73 KGRB 101513 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CDT MON APR 10 2017 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT... .NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. THIS WILL CONTINUE THE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MOST OF TONIGHT. LMZ541>543-102315- /O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1013 AM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...NORTH INCREASING TO 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-102315- /O.CON.KGRB.SC.Y.0030.170410T1800Z-170411T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1013 AM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
125 WHUS73 KGRB 101832 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 132 PM CDT MON APR 10 2017 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT... .NORTH TO NORTHEAST WINDS THIS AFTERNOON AND EVENING WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. THIS WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT THROUGH MOST OF TONIGHT. LMZ521-522-541>543-110245- /O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 132 PM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 3 TO 5 FEET ON LAKE MICHIGAN...AND 2 TO 4 FEET ON GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
632 WHUS73 KGRB 102049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT MON APR 10 2017 ...CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT... .NORTH TO NORTHEAST WINDS THIS AFTERNOON AND EVENING WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. THIS WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT THROUGH MOST OF TONIGHT. LMZ521-522-541>543-110500- /O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 PM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS AROUND 30 KNOTS THIS EVENING. * WAVES...3 TO 5 FEET ON LAKE MICHIGAN...WITH 2 TO 4 FEET ON GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
519 WHUS73 KGRB 110231 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CDT MON APR 10 2017 ...CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT... .NORTH TO NORTHEAST WINDS OVERNIGHT WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. THIS WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT THROUGH MOST OF TONIGHT. LMZ521-522-541>543-110900- /O.CON.KGRB.SC.Y.0030.000000T0000Z-170411T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 931 PM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS AROUND 30 KNOTS. * WAVES...3 TO 5 FEET ON LAKE MICHIGAN...WITH 2 TO 4 FEET ON GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 9:13 PM CDT, 7 hours 7 minutes earlier.
Area forecast discussion, Apr 9, 9:13 PM CDT, 7 hours 7 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 913 PM CDT Sun Apr 9 2017 Updated aviation portion for 06Z TAF issuance and new information added to update section .UPDATE... Issued at 858 PM CDT Sun Apr 9 2017 The first round of storms has now shifted into Upper Michigan, but additional develop was occurring back to the west over eastern Minnesota, northeast Iowa, and western Wisconsin. That should shift northeast into the area later tonight. The focus is again likely to be across the north. Since the combo outflow boundary/cool front has sagged south to around highway 29, the storms should be elevated by the time they arrive in the area. That will make hail the primary threat. There is also concern that a flooding threat could develop over the portions of north-central Wisconsin that got significant rain during the late afternoon. The RHI ASOS reported 1.56 inches of rain during the afternoon and early evening. The rains so far have basically fallen within an area bounded by Rhinelander, Argonne, and Iron Mountain on the north and Merrill, Antigo, and Wausaukee on the south. Although northern Wisconsin has been fairly dry recently, if additional rains fall in the same area area, some localized flooding could develop. The RAP and HRRR suggest another substantial round of rains will move through the north between 1100 pm and about 300 am, with yet another possible mid-morning Monday. Will be closely monitoring the mesoscale structure of the additional convection for training storms and an increased flooding potential. Updated product suite will be out withiin about 1/2 hour. && .SHORT TERM...Tonight and Monday Issued at 302 PM CDT Sun Apr 9 2017 Main forecast focus to be on thunderstorm chances late this afternoon into the overnight hours and the potential for any of these storms to become severe. The 19z MSAS analysis showed an area of low pressure on the Nebraska/Iowa border with a warm front extended northeastward through central IA into north-central WI. Dew points have climbed into the upper 40s to lower 50s across northeast WI and the radar mosaic now picking up a band of showers and thunderstorms along the warm front. Some of these storms have become strong and will need to be watched. The warm front is forecast to stall near its current location tonight as the low pressure rides northeast along the stalled boundary. The strongest frontogenetical forcing/baroclinic zone would then set-up along and north of the boundary and it is this location that should see the highest precipitation chances. Furthermore, northern WI will reside on the edge of a mid-level cap, thus a better chance of seeing thunderstorms continue through most of the night. Best severe potential should also be across the north where shear is the strongest (> 50 kts) and provide sufficient updrafts to possibly allow a few storms to approach severe limits. For central and east-central WI, it may take until the approach of the surface low to allow for showers or thunderstorms to move into this part of the state, mainly after midnight. While central/east-central WI to have more instability, the shear is not as strong compared to northern WI (40 kts). The key to any severe potential here is the capping inversion which may not break. Anticipate thunder chances to diminish later tonight, but showers to persist into Monday. Min temperatures to be in the upper 30s to lower 40s north, lower to middle 50s south. The surface low is forecast to ride the stalled boundary across central/east-central WI Monday morning and will continue to bring rain showers to northern WI and a good chance of showers/isolated thunderstorms to central/east-central WI. As the surface low exits Monday afternoon, this will allow the frontal boundary to start sagging south and exit the forecast area by late afternoon with additional rain showers possible due to the deformation axis rotating through the area. Colder air is expected to get pulled into northern WI later in the day and may allow for some snow to mix with the rain over Vilas county toward evening. A wide range in temperatures can be expected on Monday with north-central WI essentially seeing steady or slowly falling temperatures into the middle 30s to around 40 degrees, while southern sections of the forecast area reach the lower 60s. .LONG TERM...Monday Night Through Sunday Issued at 302 PM CDT Sun Apr 9 2017 Primary issue Monday night is the rain to snow or mix transition as compact low pressure system tracks across the state. Colder air in the wake of the system will produce some snow accumulation, especially on grassy areas. How far southeast to mention this snowfall and snow accumulation varies from model to model. The colder NAM and ECMWF bring a minor snow accumulation all the way to the fox cities, while the warmer GFS confines the snow further northwest. Several inches of accumulation still likely across North central Wisconsin, in the deformation area of the nearly stacked 850 to 700mb low system. The stacked system may also tend to have a slow departure Tuesday morning with additional small mixed pcpn chances. Eventually dry weather will return Tuesday into Wednesday with weak upper ridging. A weak short wave and cold front passage Wednesday night may produce a chance of showers, possibly mixed across the north. Upper ridging resumes for the rest of the week with a gradual warming trend. Next frontal system arrives for the start of next weekend. && .AVIATION...for 06Z TAF Issuance Issued at 858 PM CDT Sun Apr 9 2017 Still expect lower clouds and visibilities to expand southeast across the area in the wake of a cold front/outflow boundary sagging south across the area, although that has been slow to occur thus far. Perhaps it will start to happen faster once the next round of convection arrives in the area later tonight. Still expect LLWS for a time in advance of the front over east-central Wisconsin tonight. && .HYDROLOGY... Issued at 302 PM CDT Sun Apr 9 2017 Potential of an inch to two inches of rainfall roughly northwest of line from Marshfield to Crivitz. A warm front positioned across northern Wisconsin will be the primary focus of showers and storms tonight into Monday. Monday into Monday night, rain will become more widespread as a low pressure system tracks across central and northeast Wisconsin. The previous warm front is expected to shift south a bit as near stationary front and will be the primary focus of more rainfall. The greatest rainfall amounts are expected to be associated with this frontal boundary. Will issue an ESF due to the potential of 1 to 2 inches of rainfall and some river rises. But due to dry conditions across the north, the rainfall will also serve as welcome relief for high fire danger. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....AK LONG TERM......TDH AVIATION.......Skowronski HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 9:45 PM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 945 PM CDT Sun Apr 9 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 945 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are likely across central and northern Wisconsin tonight. There is also a chance of thunderstorms in east-central Wisconsin after midnight. Some of storms could be severe and produce hail 1 inch in diameter or larger. Heavy rainfall is also possible, especially across the north. .DAYS TWO THROUGH SEVEN...Monday through Sunday Showers and a few thunderstorms will continue Monday. Some of the storms could produce heavy rain and hail, though the risk of severe hail will be much lower than tonight. The rain showers should change to snow showers across far northern Wisconsin Monday night, with a small accumulation possible, mostly on the grass. .SPOTTER INFORMATION STATEMENT... Formal spotter activation will not be needed tonight, though spotters are requested to report and hail or flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-101100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 945 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight High waves and gusty south winds will continue to pose a threat to mariners with small craft on Lake Michigan. There is a chance of thunderstorms. A few storms could produce hail and gusty winds. Warm moist air moving over the cool waters of Lake Michigan may produce some marine fog at times. .DAYS TWO THROUGH SEVEN...Monday through Sunday Marine fog could last into part of Monday before dissipating. Scattered thunderstorms could also be a hazard to mariners on Monday. Skowronski
In the hours before
Local storm report, Apr 10, 1:43 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
143 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG WAUSAU 44.96N 89.63W
04/10/2017 MARATHON WI TRAINED SPOTTER
TREES DOWN ON NORTH SIDE OF WAUSAU. PEA-SIZED HAIL.
ESTIMATED 45-55 MPH WINDS
&&Special weather statement, Apr 10, 1:51 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
151 AM CDT MON APR 10 2017
WIZ035-036-100730-
Wood WI-Portage WI-
151 AM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOOD AND PORTAGE COUNTIES
UNTIL 230 AM CDT...
At 150 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Pittsville to 6 miles
northwest of New Rome to 9 miles southeast of Babcock. Movement was
northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Randolph, Whiting, Amherst, Lake
Wazeecha, Plover, Stockton, Nekoosa and Port Edwards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
central Wisconsin.
LAT...LON 4456 8998 4463 8984 4469 8985 4468 8923
4424 8923 4425 9000
TIME...MOT...LOC 0650Z 235DEG 38KT 4440 9000 4430 8998 4418 9000
BerschLocal storm report, Apr 10, 1:58 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
158 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
04/10/2017 E0.50 INCH WOOD WI TRAINED SPOTTER
0153 AM HAIL NEKOOSA 44.31N 89.88W
04/10/2017 M0.88 INCH WOOD WI LAW ENFORCEMENT
&&
BERSCHLocal storm report, Apr 10, 2:00 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG MARSHFIELD 44.66N 90.16W
04/10/2017 WOOD WI LAW ENFORCEMENT
ROOF BLOWN OFF TRAILER. DELAYED REPORT
&&
BERSCHLocal storm report, Apr 10, 2:12 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
212 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM TSTM WND GST WAUSAU 44.96N 89.63W
04/10/2017 M56 MPH MARATHON WI OFFICIAL NWS OBS
&&
ECKBERGLocal storm report, Apr 10, 2:30 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
230 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HEAVY RAIN RHINELANDER 45.63N 89.41W
04/09/2017 M1.08 INCH ONEIDA WI ASOS
LAST 2 HOURS. MDT RAIN CONTINUES.
0606 PM HAIL W TRIPOLI 45.55N 90.00W
04/09/2017 M1.00 INCH LINCOLN WI PUBLIC
0625 PM HAIL CALDRON FALLS RESERVOIR 45.35N 88.25W
04/09/2017 M0.88 INCH MARINETTE WI CO-OP OBSERVER
0630 PM HAIL 8 N TOMAHAWK 45.58N 89.73W
04/09/2017 M1.00 INCH ONEIDA WI TRAINED SPOTTER
0635 PM HAIL HARSHAW 45.66N 89.65W
04/09/2017 M0.75 INCH ONEIDA WI PUBLIC
0645 PM HAIL W RHINELANDER 45.63N 89.41W
04/09/2017 M0.75 INCH ONEIDA WI PUBLIC
0648 PM HAIL 3 NW RHINELANDER 45.66N 89.45W
04/09/2017 E1.00 INCH ONEIDA WI PUBLIC
IN NEWBOLD
0652 PM HAIL 4 N RHINELANDER 45.69N 89.41W
04/09/2017 M0.75 INCH ONEIDA WI TRAINED SPOTTER
0655 PM HAIL SUGAR CAMP 45.78N 89.30W
04/09/2017 M1.00 INCH ONEIDA WI PUBLIC
VIA WSAW TV-7.
0821 PM HAIL HOMESTEAD 45.78N 88.20W
04/09/2017 M0.25 INCH FLORENCE WI LAW ENFORCEMENT
1128 PM TSTM WND GST LAC DU FLAMBEAU 45.96N 89.88W
04/09/2017 E50.00 MPH VILAS WI LAW ENFORCEMENT
RELAYED FROM A DNR OFFICIAL
1128 PM HAIL LAC DU FLAMBEAU 45.96N 89.88W
04/09/2017 E1.75 INCH VILAS WI LAW ENFORCEMENT
1130 PM HAIL 2 S LAC DU FLAMBEAU 45.93N 89.88W
04/09/2017 M1.00 INCH VILAS WI TRAINED SPOTTER
WINDS ESTIMATED 40-45MPH
1130 PM TSTM WND DMG WOODRUFF 45.90N 89.69W
04/09/2017 ONEIDA WI TRAINED SPOTTER
TREES DOWN. DELAYED REPORT. TIME ESTIMATED
1202 AM HAIL CONOVER 46.04N 89.25W
04/10/2017 M0.88 INCH VILAS WI TRAINED SPOTTER
1230 AM HAIL 1 W RHINELANDER 45.63N 89.43W
04/10/2017 E0.75 INCH ONEIDA WI PUBLIC
RELAYED BY WSAW-TV
1234 AM HAIL MARSHFIELD 44.66N 90.16W
04/10/2017 M0.50 INCH WOOD WI TRAINED SPOTTER
1235 AM HAIL STRATFORD 44.79N 90.08W
04/10/2017 E0.75 INCH MARATHON WI PUBLIC
RELAYED BY WSAW-TV
1239 AM TSTM WND DMG MARSHFIELD 44.66N 90.16W
04/10/2017 WOOD WI LAW ENFORCEMENT
ROOF BLOWN OFF TRAILER. DELAYED REPORT
1245 AM TSTM WND GST EDGAR 44.91N 89.96W
04/10/2017 E50.00 MPH MARATHON WI TRAINED SPOTTER
ALSO 1/4-1/2 INCH HAIL
1255 AM HAIL 1 W WAUSAU 44.96N 89.65W
04/10/2017 E0.88 INCH MARATHON WI LAW ENFORCEMENT
0101 AM TSTM WND GST WAUSAU 44.96N 89.63W
04/10/2017 M52.00 MPH MARATHON WI ASOS
52 MPH GUST ON AUW ASOS
0101 AM TSTM WND GST WAUSAU 44.96N 89.63W
04/10/2017 M56.00 MPH MARATHON WI OFFICIAL NWS OBS
0105 AM TSTM WND GST WAUSAU 44.96N 89.63W
04/10/2017 E50.00 MPH MARATHON WI TRAINED SPOTTER
ALSO PEA TO NICKEL SIZED HAIL. SOME POWER OUTAGES
REPORTED.
0105 AM TSTM WND DMG WAUSAU 44.96N 89.63W
04/10/2017 MARATHON WI TRAINED SPOTTER
TREES DOWN ON NORTH SIDE OF WAUSAU. PEA-SIZED HAIL.
ESTIMATED 45-55 MPH WINDS
0115 AM HAIL MERRILL 45.18N 89.68W
04/10/2017 E0.88 INCH LINCOLN WI TRAINED SPOTTER
ALSO 50 MPH WIND GUSTS
0153 AM HAIL NEKOOSA 44.31N 89.88W
04/10/2017 M0.88 INCH WOOD WI LAW ENFORCEMENT
0158 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
04/10/2017 E0.50 INCH WOOD WI TRAINED SPOTTER
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 62 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 17 min |
| Apr 9, 9:17 PM CDT | Special Weather Statement | GRB | Florence | 58 min |
| Apr 9, 10:32 PM CDT | Special Weather Statement | GRB | Vilas | 88 min |
| Apr 9, 10:56 PM CDT | Special Weather Statement | GRB | Vilas | 79 min |
| Apr 9, 11:25 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 50 min |
| Apr 9, 11:35 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 55 min |
| Apr 10, 12:06 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Vilas | 39 min |
| Apr 10, 12:12 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 48 min |
| Apr 10, 12:23 AM CDT | Severe Thunderstorm Warning | GRB | Oneida | 37 min |
| Apr 10, 12:27 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 63 min |
| Apr 10, 12:54 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 46 min |
| Apr 10, 12:59 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 31 min |
| Apr 10, 1:11 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oneida | 33 min |
| Apr 10, 1:23 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Shawano | 25 min |
| Apr 10, 1:51 AM CDT | Special Weather Statement | GRB | Portage | 39 min |
| Apr 10, 6:03 AM CDT | Special Marine Warning | GRB | 57 min | |
| Apr 10, 6:32 AM CDT | Special Weather Statement | GRB | Kewaunee | 43 min |
| Apr 10, 6:50 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Apr 10, 6:54 AM CDT | Special Marine Warning | GRB | 96 min | |
| Apr 10, 7:33 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 27 min |
| Apr 10, 8:38 AM CDT | Special Weather Statement | GRB | Menominee, Outagamie, Shawano, Waupaca | 37 min |
| Apr 10, 9:31 AM CDT | Special Weather Statement | GRB | Marinette | 29 min |
| Apr 10, 10:17 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Apr 10, 10:28 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 4 days |
| Apr 10, 3:13 PM CDT | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 18 hr |
| Apr 10, 6:42 PM CDT | Special Weather Statement | GRB | Winnebago | 33 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.